# SDR 2007FA0000070

- Difficulty date: January 8, 2007
- Submitted: January 26, 2007
- Operation: General aviation
- Aircraft: N117TW
- Make and model: Cessna 500CESSNA
- Aircraft serial: 5000059
- Engine: Pwa JT15D1
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Attach Fitting
- Part number: 5514551129
- Condition: Cracked
- Location: Cabin
- Component: Chair, Cessna
- Component part number: 55146001
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER CHAIR BASE ASSEMBLY CRACKED AT CHAIR BACK ATTACH POINTS.  CHAIR WAS REPAIRED IAW STC ST01042WI STRUCTURAL SEAT REPAIR.  (K)
